中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
题名:
Транзитивные полиномиальные преобразования колец вычетов
作者: М. В. Ларин
刊名: Дискретная математика
发表日期: 2002
卷: 14, 期:2, 页:20-32
收录类别: 其他
合作性质: 其它
摘要: Дается полное описание полиномов f(x) с целочисленными коэффициентами, для которых рекуррентная последовательность и^\ = /(и,) (mod m) имеет период, равный т.
语种: 中文
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/1374
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
getFT.pdf(1015KB)----限制开放 联系获取全文

Recommended Citation:
М. В. Ларин. Транзитивные полиномиальные преобразования колец вычетов[J]. Дискретная математика,2002-01-01,14(2):20-32.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[М. В. Ларин]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[М. В. Ларин]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace